Autologous bone marrow transplantation and autologous peripheral blood stem cell transplantation (APBSCT) are alternative therapeutic options in the treatment of various malignancies. We describe four patients undergoing APBSCT for malignancies; they developed a cutaneous eruption characterized by confluent erythematous and hyperpigmented patches within the flexural areas during the first month after transplantation. The lesions were poorly circumscribed without epidermal changes such as scaling, xerosis, erosions or atrophy. The skin patches were treated with topical corticosteroids and resolved within a few days with discoloration. Histopathological findings were characterized by focal vacuolar degeneration of the basal layer with epidermal dysmaturation. We believe that these cutaneous eruptions are consistent with an interplay of high-dose chemotherapy and local factors such as friction, local skin temperature and eccrine gland distribution, which could explain the constant location of this eruption in the axillae and genital area.